# SDR EIA2000185

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Structure
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 330 RBL 66 FLOORBEAM UPPER CHORD AND WEB CRACKED.  UPPER CHORD AND WEB REPAIRED PER BSB53-2272 AND RS R53-15-34365.  (M)
